# SDR DALA2025012300552

- Difficulty date: January 23, 2025
- Submitted: January 23, 2025
- Operation: Air carrier
- Aircraft: N344NB
- Make and model: Airbus A319-114
- Aircraft serial: 1766
- Aircraft time: 58,945 hours, 30,836 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 3144 EMERGENCY EXIT LIGHT INTERMITTENTLY ILLUMINATE IN FLIGHT (IN CEILING). CORRECTIVE ACTION: SECURED LIGHT PER A319 AMM 33-51 CKS NML. (6757214)
